# SDR FDEA202508281558

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N581044
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, AFT LT CORNER BROWN PAINT AREA, VERTICAL WALL ANGLE CORRODED 3 AREAS,   AT FLOOR LEVEL. REMOVED, FABRICATED, INSTALLED FLIGHT DECK, AFT LT CORNER ANGLE IAW SRM 51-40-02.   MAJOR REPAIR.
